Diarrhea A Year After Radiation

Author: OncoLink Team
Last Reviewed: February 5, 2018

Question:

It is a year after radiation finished and I am still experiencing diarrhea. What can I do to manage this better/decrease incidence of it?

Answer:

We would typically not expect that you are would have diarrhea one year after radiation. However, diarrhea can be a long term side effect of radiation, meaning it can continue if there has been damage to the bowel. This side effect is called chronic radiation enteritis. Speaking with a dietitian can be helpful. You should also discuss this with your PCP to rule out other causes.

These tip sheets on managing diarrhea and eating a low fiber diet to control diarrhea may be helpful.

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 

Blogs

December 3, 2019

Read the Fine Print: What You Need to Know About Medicare Advantage

by Christina Bach, MSW, LCSW, OSW-C


November 21, 2019

Remember, Cancer is Expensive!!

by Carolyn Vachani, MSN, RN, AOCN